# SDR AALA201704129006

- Difficulty date: April 11, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 5,250 hours, 1,983 cycles
- Engine: Iae V2533A5
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Egt
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 60 KTS AT 164.2 K DUE TO ECAM.  NR 2 ENGINE SENSOR FAULT,  NR 2 ENG EGT SHOWED AMBER MESSAGE.  MAINTENANCE INSPECTED ENGINE IAW AMM 05-51-16.  REPLACED EGT WIRE HARNESS IAW 9180563. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW TSM 77-20-00 AND AMM 71-00-00.  AIRCRAFT WAS GROUNDED.
